| Model Number |
ORG-9100A |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that the multiple patient receiver (org) has an error light.The unit does not seem to be connected to the network and cannot be viewed on the host table.Beds 202-211 show comm-loss.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device telemetry transmitter model: zm-530pa sn: (b)(6).Telemetry transmitter model: zm-530pa sn: (b)(6).Telemetry transmitter model: zm-530pa sn: (b)(6).Telemetry transmitter model: zm-530pa sn: (b)(6).Telemetry transmitter model: zm-530pa sn: (b)(6).
Event or Problem Description
The customer reported that the multiple patient receiver (org) has an error light.The unit does not seem to be connected to the network and cannot be viewed on the host table.Beds 202-211 show comm-loss.No patient harm was reported.
Additional Manufacturer Narrative
The customer reported that the multiple patient receiver (org) has an error light.The unit does not seem to be connected to the network and cannot be viewed on the host table.Beds 202-211 show comm-loss.No patient harm was reported.Investigation conclusion: the evaluation identified damage to the chassis shield plate, and the reported error light issue was replicated.The cause of the complaint was determined to be malfunction of the ur-3981 cpu board.The device performed to manufacturer's specifications after component replacement.The device had been installed at the customer facility since (b)(6) 2015, and the hardware failure is presumed to be related to wear and tear.A review of the device's complaint history by serial number reveals one similar issue in ticket (b)(4).For which, the communication issue was resolved at the customer facility, and the root cause was related to third-party product and network environment.Additional device information: d10.Concomitant medical device.Telemetry transmitter: model: zm-530pa, sn: (b)(6).Telemetry transmitter: model: zm-530pa, sn: (b)(6).Telemetry transmitter: model: zm-530pa, sn: (b)(6).Telemetry transmitter: model: zm-530pa, sn: (b)(6).Telemetry transmitter: model: zm-530pa.Sn: (b)(6).Additional information: b4.Date of this report.G3.Date received by manufacturer.G6.Type of report.H2.If follow-up, what type? h3.Device evaluated by manufacturer.H6.Event problem and evaluation codes.H11.Additional manufacturer narrative.
Event or Problem Description